# SDR ASAA2023062843774

- Difficulty date: June 28, 2023
- Submitted: June 29, 2023
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 39,356 hours, 12,533 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Probe
- Part number: TC29603
- Condition: Faulty
- Location: #2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GE DIAGNOSTICS REPORTS #2 ENGINE (SN 963291) TREND DATA SHOWS A DELTA EGT INCREASE AND EGT HOT DAY MARGIN DECREASE. EGT INDICATION ERRORS ARE SUSPECTED. CNR 20230620039PRI2. GROUNDED - YES. #2 ENG FAULT HISTORY PAGE LOGGED FAULT MSG 77-20872 FOR THE LAST 10 LEGS. REF FIM TASK 77-21 TASK 804, INPUT MONITORING SHOWS S1: 63.06, S2: 34.31, S3: 34.64 AND S4: ---. EEC BITE TEST SHOWS CURRENT FAULT 77-20872. S4 EGT WIRING CHECKED GOOD PER AMM TASK 77-21-01-200-801-F00. REMOVED AND REPLACED EGT S4 PROBE PER AMM TASK 77-21-01-400-801-F00. EEC BITE TEST GOOD W/O FAULTS. POST EGT READINGS S1: 40.36, S2: 24.31, S3: 24.72 AND S4: 39.14. A/C RESTORED TO NORMAL CONFIG.
